RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 20, Issue 4  


$D$ Functor for tensor cross products
V. A. Smirnov
465
One class of partial sets
S. S. Marchenkov
473
Standardness of automorphisms of transposition of intervals and fluxes on surfaces
A. B. Katok, E. A. Sataev
479
Upper bounds of topologies
E. G. Pytkeev
489
Lorentz sequence spaces
S. A. Rakov
501
Some stability properties for analytic operator functions
Yu. L. Shmul'yan
511
The extreme points of the unit ball of certain spaces of operators
I. I. Tseitlin
521
Necessary convergence conditions for series $\sum a_nS_n$ in the case of identically distributed independent random quantities
V. F. Gaposhkin
529
$L_p$-spaces of functions analytic in a region with piecewise analytic boundary
A. M. Shikhvatov
537
A weight space invariant with respect to a singular linear operator
A. Ya. Yakubov
549
On one operator of convolution type in a quarter plane with an annihilatable symbol
A. È. Pasenchuk
559
A remark on the essential self-adjointness of a Schrödinger operator with a singular potential
Yu. B. Orochko
571
On the conditional extremum of functionals with discontinuous gradients
S. G. Suvorov
581

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975
Faithful asymptotics of remainders optimal for some glasses of functions with cubic weight formulas
V. F. Babenko
589
A method for approximating functions of several variables
A. A. Kivinukk
597
Multipliers of Fourier transforms and embedding theorems in spaces of functionals
V. M. Kokilashvili
605
On the best choice of nodes for approximation by splines in the metric of $L_p$
A. A. Ligun, V. F. Storchai
611
Piecewise-monotonic and rational approximations and uniform convergence of Fourier series
E. A. Sevast'yanov
619
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019